# SDR 39LA2013072400134

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 19,582 hours, 27,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GENERAL VISUAL INSPECTION OF WING (TASK 57.02, ITEM 11 OF 1 YEAR INSPECTION UNDER COMPANY CAMP, WO 124890-5), FOUND FLAP COVE BEHIND NR 2 ENGINE CORRODED.  NON ROUTINE DISCREPANCY GENERATED UNDER WO 125651-603.  REPLACED FLAP COVE SKINS FROM WING STATION 1311.5 TO WING STATION 6500 IAW EO2012032-309 AND EO2012032-424.
